# SDR 0409

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N81FR
- Make and model: Lear 35A
- Aircraft serial: 081
- Aircraft time: 22,557 hours, 19,578 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Light
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOING INTO ATL HAD NO NOSE GEAR DOWN AND LOCK LIGHT LANDED NO PROBLEM.
